# SDR DALA2025120508890

- Difficulty date: December 3, 2025
- Submitted: December 5, 2025
- Operation: Air carrier
- Aircraft: N6715C
- Make and model: Boeing 757232
- Aircraft serial: 30486
- Aircraft time: 78,413 hours, 30,246 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SIDEPLATE UPPER/LOWER SURFACE AND AROUND NUTS BTW STA 1310-1380 AND S-27R AT AFT CARGO COMPARMENT.    SIDE PLATE BTW STA 1310 -1380 AND S-27R AT AFT CARGO COMPARMENT WAS REPLACED PER SRM 51- 40-02-0G. (1333949)
